MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS26800
Medical Device Problem Codes Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the telemetry patient information was not displayed at the central for hours after the patient was connected to the telemetry unit, and that no alarms and events were registered, and no analysis of the patient heart was able to be conducted during that time.After the users exchanged the telemetry unity, real time monitoring was restored.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The customer reported that the telemetry patient information was not displayed at the central for hours after the patient was connected to the telemetry unit, and that no alarms and events were registered.After the users exchanged the telemetry unit, real time monitoring was restored.No adverse patient impact was reported.Several attempts were made to clarify the specific issue the customer states was occurring, how monitoring continued at the bedside and the event logs for the time of the event however, this information was not made available.Therefore, further investigation into the event is not possible and a root cause cannot be determined.Should further information be provided the complaint will be updated with the additional information.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632470
Report Number1220063-2024-00074
Device Sequence Number8793844
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)150130(93)MS26800-15
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown